On periodic solutions of a semilinear hyperbolic parabolic equation

Mitsuhiro Nakao, Hisako Kato

Research output: Contribution to journalArticle

Abstract

Uniqueness and regularity of periodic solutions to the semilinear dissipative wave equation with small parameter [formula omitted] > 0, [formula omitted] are investigated when g(u) has a certain ‘critical’ nonlinearity.

Original languageEnglish
Pages (from-to)245-261
Number of pages17
JournalBulletin of the Australian Mathematical Society
Volume46
Issue number2
DOIs
Publication statusPublished - 1992
Externally publishedYes

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'On periodic solutions of a semilinear hyperbolic parabolic equation'. Together they form a unique fingerprint.

  • Cite this